MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant elevated calcium_2 (ca_2) results obtained on multiple patient samples on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that discordant elevated calcium_2 (ca_2) results were obtained on multiple patient samples on an atellica ch 930 analyzer.The initial results were reported to the physician(s), and the results were questioned.The samples were not reprocessed.The customer did not provide the information regarding the specific sample identifiers questioned by the physician(s).No treatment was provided or delayed based on the elevated results.There was no delay in reporting results.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated ca_2 results.
 
Additional Manufacturer Narrative
Additional information (10-feb-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) recovered higher when processed using specific calibration but within the customer¿s expected ranges, indicating that the calcium_2 (ca_2) assay was performing acceptably.Siemens determined that there was no issue with performance of the atellica ch 930 analyzer.The cause of the event is unknown.Siemens conducted an internal investigation in response to the reported event of elevated ca_2 results obtained when calibrated using a specific calibrator for calibration.The internal testing for all chem cal lots tested showed that the ca_2 performance was within the manufacturer's claims.However, to support customers in optimizing patient recoveries when using specific chem cal lot, siemens provided an optional calibrator value assignment, which is only applicable to that calibrator lot.A customer letter is available to support this suggested change.No product problem was identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2024-00365 was filed on 29-dec-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM_2 (CA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
crumlin, co. antrim
registration # 8020890 BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21032168
Report Number2432235-2024-00365
Device Sequence Number19835610
Product Code CJY
UDI-Device Identifier00630414220697
UDI-Public(01)00630414220697(10)242276(17)250601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097644
Device Lot Number242276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown